| Catalog Number |
CU-25122-F |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "(b)(6) 2026, the swg was found kinked during use on the patient.They changed to other brand to resolve the issue.There was no harm".
Event or Problem Description
It was reported that: "(b)(6) 2026, the swg was found kinked during use on the patient.They changed to other brand to resolved the issue.There was no harm".
Additional Manufacturer Narrative
(b)(4).The customer report of a kinked guide wire and resistance within the catheter was confirmed through analysis of the supplied video and photo; however, full complaint verification testing to evaluate the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.